# SDR USAA2011021790766

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 45,082 hours, 18,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2274
- Condition: Failed
- Location: Cabin
- Part time: 44,323 hours, 18,038 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 187 - PHX - EEL - CIDS PANEL EMERGENCY LIGHT DOES NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY AT LEFT CENTER CABIN POSITION IAW AIRBUS MAINTENANCE MANUAL 33-51-39.
